# SDR AALA202502261498

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,288 hours, 29,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Stiff
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT 4L DOOR ARMING LEVER IS VERY STIFF, HARDER TO MOVE THAN ON OTHER DOORS. MAINTENANCE CLEANED, LUBRICATED 4L DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
